# SDR AALA201611079013

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 13,922 hours, 5,697 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Part number: 14330375
- Part serial: 2859
- Condition: Damaged
- Location: Zone 200
- Part time: 13,922 hours, 5,697 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. VACUUM GENERATOR EMITS ELECTRICAL SMELL AND SOUNDS DAMAGED. REPLACED VACUUM GENERATOR PER AMM 38-31-64.
